MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW DIMENSION; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM AND SAMPLE TRANSFER MODULE

SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW DIMENSION; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM AND SAMPLE TRANSFER MODULE
Model Number  D193440
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer care center determined the root cause of the discordant depressed flagged below assay range malb and cre2 result was operator error and not an instrument issue.Quality control was within laboratory range on the date of testing.No further investigation is required.
 
Event or Problem Description
A discordant depressed microalbumin (malb) and creatinine urine (cre2) result was obtained on a patient sample on the dimension exl system.A flagged below assay range result was reported to the physician and not questioned.The same sample was repeated on the same instrument and an elevated urine result was obtained.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the discordant depressed malb and cre2 result.

Brand Name
DIMENSION
Common Device Name
DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM AND SAMPLE TRANSFER MODULE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW
glasgow business community
500 gbc drive po box 6101
newark DE 19714 6101
MDR Report Key6728775
Report Number2517506-2017-00599
Device Sequence Number881700
Product Code JJE
UDI-Device Identifier00630414593593
UDI-Public00630414593593
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number D193440
Device Catalogue NumberSMN 10639337
Device Lot NumberDE260144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1